Asymmetric lower extremity muscle activity on a gallium scan

Peeyush Bhargava, Martin Charron, David Beauchemin

Research output: Contribution to journalArticle

Abstract

A 17-year-old girl with a history of Hodgkin disease showed increased gallium accumulation in the region of the right hip and reduced uptake in the muscles of the right lower extremity. Increased gallium accumulation in the right hip was attributed to avascular necrosis and the reduced gallium activity was attributed to disuse atrophy of the right lower extremity secondary to avascular necrosis (confirmed on the CT scan).

Original languageEnglish (US)
Pages (from-to)367-368
Number of pages2
JournalClinical Nuclear Medicine
Volume30
Issue number5
DOIs
StatePublished - May 1 2005
Externally publishedYes

Fingerprint

Gallium
Lower Extremity
Muscles
Hip
Necrosis
Atrophic Muscular Disorders
Hodgkin Disease

Keywords

  • Avascular necrosis
  • Disuse atrophy
  • Gallium scan

ASJC Scopus subject areas

  • Radiology Nuclear Medicine and imaging

Cite this

Asymmetric lower extremity muscle activity on a gallium scan. / Bhargava, Peeyush; Charron, Martin; Beauchemin, David.

In: Clinical Nuclear Medicine, Vol. 30, No. 5, 01.05.2005, p. 367-368.

Research output: Contribution to journalArticle

Bhargava, Peeyush ; Charron, Martin ; Beauchemin, David. / Asymmetric lower extremity muscle activity on a gallium scan. In: Clinical Nuclear Medicine. 2005 ; Vol. 30, No. 5. pp. 367-368.
@article{d2208d14bf1c4186a2ed0036fcea8c46,
title = "Asymmetric lower extremity muscle activity on a gallium scan",
abstract = "A 17-year-old girl with a history of Hodgkin disease showed increased gallium accumulation in the region of the right hip and reduced uptake in the muscles of the right lower extremity. Increased gallium accumulation in the right hip was attributed to avascular necrosis and the reduced gallium activity was attributed to disuse atrophy of the right lower extremity secondary to avascular necrosis (confirmed on the CT scan).",
keywords = "Avascular necrosis, Disuse atrophy, Gallium scan",
author = "Peeyush Bhargava and Martin Charron and David Beauchemin",
year = "2005",
month = "5",
day = "1",
doi = "10.1097/01.rlu.0000159922.84803.03",
language = "English (US)",
volume = "30",
pages = "367--368",
journal = "Clinical Nuclear Medicine",
issn = "0363-9762",
publisher = "Lippincott Williams and Wilkins",
number = "5",

}

TY - JOUR

T1 - Asymmetric lower extremity muscle activity on a gallium scan

AU - Bhargava, Peeyush

AU - Charron, Martin

AU - Beauchemin, David

PY - 2005/5/1

Y1 - 2005/5/1

N2 - A 17-year-old girl with a history of Hodgkin disease showed increased gallium accumulation in the region of the right hip and reduced uptake in the muscles of the right lower extremity. Increased gallium accumulation in the right hip was attributed to avascular necrosis and the reduced gallium activity was attributed to disuse atrophy of the right lower extremity secondary to avascular necrosis (confirmed on the CT scan).

AB - A 17-year-old girl with a history of Hodgkin disease showed increased gallium accumulation in the region of the right hip and reduced uptake in the muscles of the right lower extremity. Increased gallium accumulation in the right hip was attributed to avascular necrosis and the reduced gallium activity was attributed to disuse atrophy of the right lower extremity secondary to avascular necrosis (confirmed on the CT scan).

KW - Avascular necrosis

KW - Disuse atrophy

KW - Gallium scan

UR - http://www.scopus.com/inward/record.url?scp=17644415293&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=17644415293&partnerID=8YFLogxK

U2 - 10.1097/01.rlu.0000159922.84803.03

DO - 10.1097/01.rlu.0000159922.84803.03

M3 - Article

C2 - 15827420

AN - SCOPUS:17644415293

VL - 30

SP - 367

EP - 368

JO - Clinical Nuclear Medicine

JF - Clinical Nuclear Medicine

SN - 0363-9762

IS - 5

ER -